Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Remeron

Posted by Toby on September 25, 1998, at 8:43:28

In reply to Re: Started Remeron, posted by DL on September 24, 1998, at 22:51:06

I would definitely say to increase the Remeron to 15 mg since 7.5 mg made you so sedated and it hung on throughout the next day. You may still feel some sedation during the day at 15 mg because your body will need to get used to it, but since the weekend is here that will buy some time. If you still feel sedated during the day by Tuesday at 15 mg, call the doc and get permission to increase to 30 mg. That will mean you will run out of medication early, so he may need to call in a new prescription (or give yousamples to tide you over if he has any) if your insurance company won't pay for a refill in the same month. Stopping the kava and klonopin is fine. Give your body these next few days to adjust to all the changes.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:511